# SDR CALA2018011200117

- Difficulty date: January 11, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N28912
- Make and model: Boeing 787-8
- Aircraft serial: 34828
- Aircraft time: 15,929 hours, 1,850 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH SYS ARMED,  EMERGENCY LIGHTS ON CEILING AT SEATS 18 & 19,  FLOOR SEATS 2 & 3.  REMOTE WCU CONNECTOR RESET AT ROW 3E AND 18D, ALL OPS NORMAL
